Access Restriction

Author Gelenbe, Erol
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1975
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A new treatment of the boundary conditions of diffusionapproximations for interconnected queueing systems is presented.The results have applications to the study of the performance ofmultiple-resource computer systems. In this approximation method,additional equations to represent the behavior of the queues whenthey are empty are introduced. This reduces the dependence of themodel on heavy traffic assumptions and yields certain results whichwould be expected from queueing or renewal theory. The accuracy ofthe approach is evaluated by comparison with certain known exact ornumerical results.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1975-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 22
Issue Number 2
Page Count 9
Starting Page 261
Ending Page 269

Open content in new tab

   Open content in new tab
Source: ACM Digital Library